# SDR ASOA99037

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Leaking
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

ATL-ILM - CLIMBING OUT OF 22,000 FT RECEIVED AND ORAL 'OIL' WARNING.  LEFT ENGIN EOIL PRESURE INDICATION DECREASING.  COMPLETED CHECKLIST.  NH WAS DECREASED TO BELOW 75 PERCENT AND PROP FEATHERED.  DECLARED AN EMERGENCY AND PERFORMED A PRECAUTIONARY SHUTDOWN OF THE LEFT ENGINE.  FLIGHT DIVERTED TO AGS.  SINGLE ENGINE APPROACH AND LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE PCU AND O-RING AND SERVICED THE ENGINE OIL.  ENGINE RUNS AND LEAK CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
